# SDR DALA2019033102053

- Difficulty date: March 31, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,098 hours, 53,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST EMERGENCY ESCAPE PATH LIGHT AFT OF AFT ENTRY DOOR DAMAGED INOP. REPL LIGHT ASSY PER AMM 33-53. OPS CHECK GOOD. (LP4882856)
